MAUDE Adverse Event Report: SPECTRANETICS CORPORATION ELCA CORONARY LASER ATHERECTOMY CATHETER; DEVICE, ANGIOPLASTY, LASER, CORONARY

SPECTRANETICS CORPORATION ELCA CORONARY LASER ATHERECTOMY CATHETER; DEVICE, ANGIOPLASTY, LASER, CORONARY
Model Number 110-004
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
From staff: successful tavr [transcatheter aortic valve replacement] procedure, complicated by valve embolization requiring conversion to surgical avr [aortic valve replacement] with placement of a number 23 edwards sapien inspiris valve.From operative report: essentially the valve did not deploy correctly into the aortic annulus and subsequently embolized into the left ventricle.We immediately recognized this and called for backup surgical assistance, perfusion, and all preparation for sternotomy cut down and bailout.Patient remained hemodynamically stable during this time.We elected to leave the sheath and tavr device in the carotid artery which was covered to prevent dislodgement.We made a sternotomy incision and then proceeded to open the pericardium.The patient's act [activated clotting time] was noted to be over 400 seconds from previously administered heparin.Given the relative hemodynamic stability with low pressor requirement, we elected to proceed with central cannulation rather than femoral cannulation for cardiopulmonary bypass.Concentric purse strings were placed in the aorta (at an area free of calcification and plaque) and the right atrium and cannulae were inserted for cardiopulmonary bypass.[redacted], rep with edwards lifesciences, involved and created a complaint [redacted].

Brand Name
ELCA CORONARY LASER ATHERECTOMY CATHETER
Common Device Name
DEVICE, ANGIOPLASTY, LASER, CORONARY
Manufacturer (Section D)
SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
MDR Report Key22622868
Report Number22622868
Device Sequence Number8345538
Product Code LPC
UDI-Device Identifier00813132025458
UDI-Public(01)00813132025458
Combination Product (Y/N)N
Initial Reporter StateME
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/10/2025
Report Date (Section F) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number110-004
Device Catalogue Number110-004
Device Lot Number0303384816
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/28/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/28/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age80 YR
Patient SexMale
Patient Weight81 KG
Date Report Sent to FDA07/10/2025